Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20766
Title: Alglat for Modules over FSI Rings
Authors: Snashall, N
First Published: 15-Jun-1993
Citation: JOURNAL OF ALGEBRA, 1993, 158 (1), pp. 130-148
DOI Link: 10.1006/jabr.1993.1127
ISSN: 0021-8693
eISSN: 1090-266X
Links: http://hdl.handle.net/2381/20766
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.